Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 415, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 17, 2025, 3:57 PM MDT for El Paso County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2025, 3:57 PM MDT (21:57 UTC)
- Expired
- Sep 17, 2025, 4:45 PM MDT
- In force
- 48 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 74 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 17, 2:57 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 432 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
868
WUUS55 KPUB 172157 RRA
SVRPUB
COC041-172245-
/O.NEW.KPUB.SV.W.0415.250917T2157Z-250917T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
357 PM MDT Wed Sep 17 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central El Paso County in east central Colorado...
* Until 445 PM MDT.
* At 357 PM MDT, a severe thunderstorm was located near Black Forest,
or 18 miles north of Colorado Springs, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Monument, Peyton, and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3896 10440 3907 10488 3913 10489 3913 10434
TIME...MOT...LOC 2157Z 287DEG 11KT 3909 10472
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish2 follow-up statements
876
WWUS55 KPUB 172224
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
424 PM MDT Wed Sep 17 2025
COC041-172245-
/O.CON.KPUB.SV.W.0415.000000T0000Z-250917T2245Z/
El Paso CO-
424 PM MDT Wed Sep 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...
At 424 PM MDT, a severe thunderstorm was located near Black Forest,
or 19 miles northeast of Colorado Springs, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3896 10440 3905 10474 3913 10469 3913 10434
TIME...MOT...LOC 2224Z 287DEG 11KT 3907 10462
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish331 WWUS55 KPUB 172240 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 440 PM MDT Wed Sep 17 2025 COC041-172250- /O.EXP.KPUB.SV.W.0415.000000T0000Z-250917T2245Z/ El Paso CO- 440 PM MDT Wed Sep 17 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY WILL EXPIRE AT 445 PM MDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, small hail is still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for east central Colorado. && LAT...LON 3896 10440 3905 10474 3913 10469 3913 10434 TIME...MOT...LOC 2240Z 287DEG 11KT 3906 10457 $$ Hodanish
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 3:25 PM MDT, 32 minutes earlier. Its key messages:
- Strong to severe thunderstorms are likely across the southeast plains through this evening.
- Moisture begins to dwindle on Thursday with another day of cooler temperatures.
- Warmer and drier from Friday through the weekend into early next week, with just some very isolated afternoon thunderstorms possible over the mountains.
Area forecast discussion, Sep 17, 3:25 PM MDT, 32 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 325 PM MDT Wed Sep 17 2025 .KEY MESSAGES... - Strong to severe thunderstorms are likely across the southeast plains through this evening. - Moisture begins to dwindle on Thursday with another day of cooler temperatures. - Warmer and drier from Friday through the weekend into early next week, with just some very isolated afternoon thunderstorms possible over the mountains. && .SHORT TERM /THROUGH THURSDAY/... Issued at 323 PM MDT Wed Sep 17 2025 Main forecast concerns this period are with thunderstorm development along with the high likelihood for strong to severe storms. Latest radar imagery has shown an uptick in thunderstorm development over the last hour or two. While coverage has remained isolated, intensity has quickly increased over the last 30 minutes. This is in response to lee troughing, ahead of approaching shortwave energy rounding the base of the deep trough in place. Do anticipate coverage to remain somewhat limited over the next 1-2 hours, tied closer to the Pikes peak region and Raton Mesa where backing flow is supporting deep upslope. While some mixing has occurred, sufficient moisture remains in place and is supporting CAPE values around 1000 j/kg, with even some pockets of values in the 1000 to 1500 j/kg range. This instability along with strengthening mid flow and increasing shear values around 35 to 45 kt will support the development of strong to severe storms. Still anticipate the strongest storms in these locations will be capable of producing wind gusts to 60 mph, hail to 1.5 inches in diameter, and locally heavy rainfall. By early this evening, development across the Pikes Peak region and Raton Mesa will continue but also expand in coverage over much of the southeast plains. This will be in response to additional energy pushing through and continued strengthening of the low/mid level trough in place. This will support a quick increase in ascent across the plains, with forecast soundings really showing this rapid increase in omega this evening. Additionally, increasing mid level flow with increasing/backing surface flow will support additional increases in bulk shear. Again, with this shear, instability, and now increased ascent, expect the severe threat to continue well into the evening over the plains. Instability and moisture are higher further to the east and with bulk shear anticipated to increase, think locations closer to the Colorado and Kansas border will have the higher chances for wind gusts in the 60 to 70 mph range and hail up to around 2 inches. Additionally, the above mentioned strengthening flow will support a slight increase for a tornado or two across the southeast plains. The severe threat will lower by late this evening, though cyclonic flow in place will likely support continued scattered shower and thunderstorm development well into the overnight hours. Upper long wave trough will continue east on Thursday, with drying the trend. This will support little to no precip development for most of the area, with the exception of some isolated development over the higher terrain. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Issued at 316 AM MDT Wed Sep 17 2025 Upper low departs and ridge builds on Friday, with warmer temperatures and only some isolated/weak convection over the higher terrain along the NM border. Main change to Friday's forecast was to nudge max temps upward a few degf at many locations, as NBM looked too cool given warmer more recent 00z statistical guidance. Upper ridge flattens a bit over the weekend, allowing leftover mid-level sub-tropical moisture to drift into the state, which will in turn drive an increase in mountain convection both Sat/Sun. Storm intensity/coverage look weak/isolated through the period, with mainly lighting, wind and light rain/sprinkles with most activity. Ridge rebuilds over Rockies early next week, keeping warm weather in place while moisture and thunderstorm chances decrease. Some potential for a cold front by mid-week as short wave energy crests the ridge and dives into the central U.S., though model spread on details/timing are rather large at this point. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1135 AM MDT Wed Sep 17 2025 Active first half of the period anticipated mainly over COS and PUB, beginning this afternoon and lasting into the evening. The main concern will be thunderstorm development, especially across COS. Relatively quiet at this time though, with light winds and VFR conditions in place. This will continue for ALS today and into tomorrow, as precip and ceiling development likely to remain over the plains. Will see shower and thunderstorm development occur over the higher terrain by early afternoon, then begin spilling into the I-25 corridor by the mid afternoon time frame. This will impact COS first and did go ahead and speed up the timing of this shower/thunderstorm development. Given a higher likelihood of occurrence at COS, did adjust the TAF, adding a TEMPO group this afternoon. Could see the need to indicate higher confidence, possibly adding more prevailing conditions later. For PUB, did not make any changes to the PROB30 group given some uncertainty with timing and how this precip may evolve later today into the evening in this location. Do feel that shower and thunderstorm will remain possible, but didn't have confidence to make any changes at this time. Lastly, kept precip in the TAFs through this evening, but it's possible that precip may continue well into the overnight hours. Confidence on this is low at this time, and so have opted to add any additional rain or thunder mention in the TAFs at this time. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RODRIGUEZ LONG TERM...PETERSEN AVIATION...RODRIGUEZ
Hazardous weather outlook, Sep 17, 11:20 AM MDT, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1120 AM MDT Wed Sep 17 2025 COZ058>089-093>099-181300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1120 AM MDT Wed Sep 17 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Another round of showers and thunderstorms is expected this afternoon into evening. Storms will form around mid-afternoon, largely over the mountains/plains interface, Pikes Peak Region, and Raton Mesa, pushing east-southeast through the remainder of the day. Some storms are expected to become strong to severe. Over most of the eastern plains, most common severe hazards will be outflow to 60 mph, hail to 1.5 inches in diameter, and locally heavy rainfall. The highest chance for severe storms will be along and east of a Eads to Kim line, and storms within this area will be capable of producing hail up to 2 inches, outflow to 65 mph, heavy rain, and possibly an isolated tornado or two. Precipitation will weaken overnight, though some is expected to linger into early Thursday morning, mainly across the southeast plains. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorm activity will become more isolated and weaker on Thursday, with storms mainly across the plains during the day. Gusty winds and lightning will be the main storm hazards. Isolated thunderstorms will then be limited to mainly the mountains Friday through Sunday, with the main storm threats being lightning and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. GARBEROGLIO/10
In the hours before
Special weather statement, Sep 17, 3:35 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
335 PM MDT Wed Sep 17 2025
COZ081-084-085-172200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
335 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 400 PM MDT...
At 335 PM MDT, Doppler radar was tracking a strong thunderstorm over
Crystola, or 13 miles northwest of Colorado Springs, moving east at
25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Air Force Academy,
Green Mountain Falls, Crystola, Chipita Park, Cascade, and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3894 10511 3905 10506 3903 10478 3885 10482
TIME...MOT...LOC 2135Z 289DEG 21KT 3897 10501
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Sep 17, 3:37 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
337 PM MDT Wed Sep 17 2025
COZ084-085-172215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
337 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 415 PM MDT...
At 337 PM MDT, Doppler radar was tracking a strong thunderstorm over
Calhan, or 32 miles northeast of Colorado Springs, moving east at 10
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Calhan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3906 10405 3886 10406 3901 10436 3908 10432
TIME...MOT...LOC 2137Z 287DEG 11KT 3903 10428
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Sep 17, 3:39 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
339 PM MDT Wed Sep 17 2025
COZ085-172215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
339 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO COUNTY
THROUGH 415 PM MDT...
At 339 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever Space Force Base, or 13 miles southeast of Colorado
Springs, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Stratmoor, Schriever Space
Force Base, Security, Security-Widefield, Peterson Space Force Base,
Fort Carson, and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3876 10479 3883 10479 3882 10430 3859 10447
TIME...MOT...LOC 2139Z 287DEG 11KT 3875 10459
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Sep 17, 3:49 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
349 PM MDT Wed Sep 17 2025
COZ081-084-172215-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
349 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 415 PM MDT...
At 349 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 18 miles north of Colorado Springs, moving east at
15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Monument, Peyton, and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 10434 3898 10452 3907 10494 3913 10490
TIME...MOT...LOC 2149Z 287DEG 11KT 3908 10469
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Sep 17, 3:49 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
349 PM MDT Wed Sep 17 2025
COZ074-088-172215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
349 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 415 PM MDT...
At 349 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cokedale, or 9 miles southwest of Trinidad, moving southeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cokedale and Raton Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3709 10480 3720 10461 3700 10443 3699 10444
3699 10473
TIME...MOT...LOC 2149Z 305DEG 14KT 3707 10464
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
kamLocal storm report, Sep 17, 3:55 PM MDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
355 PM MDT Wed Sep 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM Hail 4 E Branson 37.02N 103.81W
09/17/2025 E1.50 Inch Las Animas CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
0348 PM Hail 4 E Branson 37.02N 103.81W
09/17/2025 E2.00 Inch Las Animas CO Public
Report from mPING: Hen Egg (2.00 in.).
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 6:08 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Sep 16, 6:21 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Sep 16, 6:30 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Sep 16, 11:22 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Sep 17, 2:45 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Sep 17, 2:50 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Sep 17, 3:01 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 44 min |
| Sep 17, 3:02 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 28 min |
| Sep 17, 3:06 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Sep 17, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Sep 17, 3:35 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Sep 17, 3:37 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Sep 17, 3:39 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Sep 17, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Sep 17, 3:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Sep 17, 3:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Sep 17, 3:58 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 17 min |
| Sep 17, 4:16 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Sep 17, 4:18 PM MDT | Special Weather Statement | PUB | Elbert | 12 min |
| Sep 17, 4:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Sep 17, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Sep 17, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 42 min |
| Sep 17, 4:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Sep 17, 4:54 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Sep 17, 4:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Sep 17, 5:09 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Sep 17, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Sep 17, 5:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Sep 17, 5:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Sep 17, 5:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Sep 17, 5:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Sep 17, 5:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.